Get your Health question answered in 3 easy steps

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What casues tiredness in lower legs while walking?

Answered by
Dr.
Dr. Vidya KR

General & Family Physician

Practicing since :2011

Answered : 1561 Questions

default
Posted on Wed, 27 Aug 2014 in General Health
Question: For the past 3 days my lower legs feel tired when I walk. I seem to be fine in the morning, but as day goes on legs get tired. No pain.
doctor
Answered by Dr. Vidya KR 2 hours later
Brief Answer:
vascular insufficiency or mineral difeciency

Detailed Answer:
Hi, thanks for using Healthcaremagic.

I went through your query and understood your concerns.

With your description of symptoms i can think of two possibilities,
Vascular insufficiency, which presents with pain after walking for some time and relieves with rest. examination by a qualified doctor and Doppler study helps to rule out or confirm a condition. These are few extra details i need to rule out vascular insufficiency.
Are there tiny reddish bluish vessels prominent?
Is there any discoloration around the ankle?
Is the ankle swollen? Is it on both the legs?
Do you have any tingling/ numbness in the legs?
Other possibility would be muscular pain from Mineral and vitamin deficiency and calcium is commoner. So calcium intakes may help. However evidence based medicine suggests to test for calcium and Vit D3 before prescribing supplements.


Get back to me with above mentioned details to help in a better way.

wish you a good health.

Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Vidya KR 53 minutes later
One small slight bluish vessel on left leg. Nothing on right leg. No swelling on left ankle. Right ankle is still slightly swollen due to a broken leg. Injury occurred in March. No discoloration around either ankle. No numbness or tingling. I am on Colesteral medication.
doctor
Answered by Dr. Vidya KR 15 hours later
Brief Answer:
Electrolyte or miner deficiency

Detailed Answer:
Hi, thanks for follow up query.

I went through your detailed symptoms.
Your symptoms are due electrolyte or mineral difeciency. Need to get calcium and vit D level test done. Ans supplements according to your report .

Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Vitamin deficiency

doctor1 MD

i am a thirty year old female recently i have been noticing a lot of hair loss, handfuls, especially when i shower, i startedd taking b vitamins over the counter and it hasn't really helped. my boyfriend started getting worried and he thinks it might be connected to some mood swings i've been having and thinks i have a vitamin deficiency. also he thinks i should mention that i've been having heartburn and yellow fatty stools and a history of pancreatic cancer in my family. i think he's overreacting but i've lost three members to cancer in the last five years so here i am... asking. what's up, Doc?

doctor1 MD

getting pain in some parts of chest in random time

doctor1 MD

Hi. I went on a cruise from Nov 27 to Dec 2 to Lebadee Haiti and Falmouth Jamaica. Since I got back I haven’t been feeling well. I have aches all over, tired, I feel feverish, and the strangest is a burning sensation in my left leg. It started in...

doctor1 MD

Wife says her tongue is numb. Strange.

doctor1 MD

have very dry skin, dry scalp and nails just peel and break. do you think i have some vitamin deficiency? when my skin dries on the palms of my hand, i also get small cuts because of itching. I use hand cream with coconut base but does not help much.

doctor1 MD

I am 37 and just recently stopped doing peg interferon for hep c and I am cured however now I have a weird mouth thing going on for like 4 months,teeth imprints,hair loss, I lost my voice for like 5 months, and my doctor says I have a vitamin deficiency. I have swollen ankles and have troubles sleeping.not sure if I should get another opinion